# SDR ASAA2020012763973

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,231 hours, 14,932 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 2 Fan Blades
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE LUBRICATION TASK CARD 78472010, FOUND A TOTAL OF 13 PLATFORMS UNSERVICEABLE DUE TO TOOLING MARKS, ON ENGINE NUMBER 2. GROUNDED - YES. REPLACED THIRTEEN PLATFORMS PER B737-800 AMM TASK 72-21-02-400-F00.
